Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok i started taking accutane last feb. to july 07 then my derm immediatley put me on differin. i was clear after accutane but she gave me differin for me to use for i guess the rest of my life to keep me clear. well im a light olive skinned so my face was on the darker side and since accutane and differin my face is all reddish/pink.ive been using the differin since last july 07 to now march and my face is not the same color as my body anymore and i just want it to be the same again. so i was wondering can i just stop using differin or do it every other night? my face gets so dry from it that i think its going to rip when i smile and my face is still all flaky from the differen. thank you! im clear by the way.

Link to comment
Share on other sites

how much differin do you put on? it should only be a small pea sized amount that constitutes a very thin layer.. if your skin is still red, try applying every other night. Good luck.

Link to comment
Share on other sites

thanks for replying. yep i started last night of doing every other night. i didnt put any on last night so lets hope my face gets better. i mean i have 2 different colors of skin on my body and i feel very wierd. i was wondering, since the last time i took accutane was at the end of july 07 and it is now march 08, is the accutane still in my system? maybe thats creating the pink/redness.

Link to comment
Share on other sites

hi there.. i saw a dermatologist around 2 years ago... gave me differin..im still using it today.... you have to be very careful with it.... im silly... i hate anyone seeing me with no make up on..so i tend to walk around my house with either a face mask on..or a thick layer of cream / moisturiser ( dont ask why ..im insane ) erm.. n yes.... i keep making the same mistake..i will sometimes put a thick layer of differin on also.... not good really..as it really does dry youre skin out..n make it sore..... in the morning..i cleanse.... then use bp.. then moisturise... in the evening after work.. i wipe make up off with facial wipes... then cleanse......then apply a thin layer of differin.....if my skin is dry / sore from the previous night of applying the differin.. i then follow it by a small amount of moisturiser...rub in softly for around 5 minutes..then go to bed... hope this helps :) x

Link to comment
Share on other sites

The redness is usually a side effect that most people get the first few weeks. Right now I'm strictly on differin only with no BP and no moisturizer and it's working well. My skin used to be really red but it's subsided significantly.

Link to comment
Share on other sites

ok i started taking accutane last feb. to july 07 then my derm immediatley put me on differin. i was clear after accutane but she gave me differin for me to use for i guess the rest of my life to keep me clear. well im a light olive skinned so my face was on the darker side and since accutane and differin my face is all reddish/pink.ive been using the differin since last july 07 to now march and my face is not the same color as my body anymore and i just want it to be the same again. so i was wondering can i just stop using differin or do it every other night? my face gets so dry from it that i think its going to rip when i smile and my face is still all flaky from the differen. thank you! im clear by the way.
Link to comment
Share on other sites

it definetly is cause of the accutane. tons of people are going through that as well

thanks for replying. yep i started last night of doing every other night. i didnt put any on last night so lets hope my face gets better. i mean i have 2 different colors of skin on my body and i feel very wierd. i was wondering, since the last time i took accutane was at the end of july 07 and it is now march 08, is the accutane still in my system? maybe thats creating the pink/redness.
Link to comment
Share on other sites

differin user here for 3 years now. Facial color is no longer the same with my body color. Im so white now! i was brown before (im filipino)

Link to comment
Share on other sites

Like Axsuul said, you should use no more than a pea sized amount or it will dry you out. One pea sized amount spread out over your entire face, no more than that. And be sure to moisturize.

Link to comment
Share on other sites

ok so ironhide, ur skin is now white color? and will mine be like that as long as i stay on differin? and moregano, you think the discoloration is from the accutane? if so, how much longer do you think till my coloring returns to normal? thank you!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×